# SDR 2008UALA01127

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 42,076 hours, 5,086 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2080-2100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN CORRODED, BS 2080-2100 STR 35-36R AT LAVATORY VENT EXHAUST.  MAJOR REPAIR ACCOMPLISHED: INSTALLED EXTERNAL DOUBLER & TRIPLER.
